# SDR AALA20120313033

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 63,561 hours, 33,131 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED BOTH LEFT AND RIGHT ANTI SKID LIGHTS CAME ON WHEN LANDING GEAR WAS EXTENDED DURING LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI SKID CONTROLLER BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
